# SDR CA020103009

- Difficulty date: December 16, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2742 · Stabilizer Actuator
- Part: Computer
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) STAB TRIM / MACH TRIM WILL NOT STAY ENGAGED.  REMOVED AND REPLACED THE HORIZONTAL STABILIZER COMPUTER.
